# SDR ABXA9600561

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 99576003
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RIGHT FLAP BRACKETS CRACKED AT STA 353.  REPLACED IAW DC-9 SRM 51-30-2.
